7 doctors weighed in:

I am on lexiva truvada (emtricitabine and tenofovir) norvir, could cause side effects?

7 doctors weighed in
Dr. Daniel Lee
Internal Medicine
6 doctors agree

In brief: Sometimes

The regimen of norvir, lexiva, and truvada (emtricitabine and tenofovir) is usually well tolerated and does not cause side effects.
However, everyone responds differently to medications. Sometimes this regimen may cause some gastrointestinal side effects (such as mild nausea or diarrhea) and cholesterol/triglyceride elevations related to the protease inhibitors.

In brief: Sometimes

The regimen of norvir, lexiva, and truvada (emtricitabine and tenofovir) is usually well tolerated and does not cause side effects.
However, everyone responds differently to medications. Sometimes this regimen may cause some gastrointestinal side effects (such as mild nausea or diarrhea) and cholesterol/triglyceride elevations related to the protease inhibitors.
Dr. Daniel Lee
Dr. Daniel Lee
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors